# SDR CALA2025022402429

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 39,470 hours, 14,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR IS DIFFICULT TO ARM BECAUSE OF TOO MUCH SLIDE MATERIAL. TECH CHECKED AND FOUND R1 NOT R2 DOOR SLIDE GIRT MATERIAL SHOWING AT 15 INCHES. R2 DOOR SLIDE GIRT MATERIAL UNDER 11 INCHES AND ARMS/DISARMS NORMAL.  REMOVED SLIDE FROM DOOR AND REPOSITIONED GIRT REF AMM 25-66-01/401. GIRT SHOWS PROPER AMOUNT AND ARMS EASILY. VERIFIED R1 DOOR SLIDE FOR PROPER GIRT LENGTH, SLIDE INSTALLATION, AND DOOR OPPERATIONAL CHKS GOOD.
